# SDR AALA960594

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Part number: A5794252620000
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FAIL/SAFE PIN FOR NR 6 FLAP TRACK FRONT TO REAR CARRIAGE PIN.  REPLACED PIN.  (M)
